# SDR 2001FA0000190

- Difficulty date: July 20, 2001
- Submitted: August 17, 2001
- Operation: General aviation
- Aircraft: N8715E
- Make and model: Piper PA-28-140
- Aircraft serial: 287625149
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: SL17540
- Condition: Broken
- Location: Engine
- Part time: 2,600 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON A TRAINING FLIGHT, STEM BROKE AT VALVE HEAD.  ENGINE LOST POWER BUT WAS ABLE TO LAND.  ENGINE CHANGED.  PROBABLE CAUSE OF BREAKAGE:  OLD AGE.
